# SDR GTIA2024061438177

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 12,970 hours, 5,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Caibn
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT-PERFORMED INSPECTION OF THE FUME EVENT IAW TSM 05-50-00-810-831-A $ AMM 21-00-00 ECS DECONTAMINATED. NO ODORS NOTED A/C OK FOR SERVICE MOC # 119255
